# SDR 99FDEA00462

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD BOTTLE BOLT (SPAR TERMINAL PIN) HAS CORROSION.  REMOVED AND REPLACED NEW BOTTLE BOLT PIN SEALED.
